MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to periprostheticfracture.Component not revised: advance ii cocr tibia base nonporous sz 3 standard product id: ktccnp30 lot id: 1736502.Advance ii medial pivot tibia insert sz 3 right 12mm product id: kimp312r lot id: 1512029.Revision njr number: 4373718.Side: r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10207157
Report Number3010536692-2020-00457
Device Sequence Number10996946
Product Code JWH
UDI-Device IdentifierM684KFTCNP3R1
UDI-PublicM684KFTCNP3R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKFTCNP3R
Device Catalogue NumberKFTCNP3R
Device Lot Number1719397
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;